# SDR ASAA0280256

- Difficulty date: August 10, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE IN 1ST CLASS.  RECONNECTED LIGHT MODULES FOUND DISCONNECTED.  LIGHTS THEN OPERATED PROPERLY. (M)
